Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pain in lower back. Taking arthrotec 50. Not cured, difficulty in breathing. What is the treatment?

Hi, I have really bad pain in my lower back, i have had it for a little while now and it jus seems to be getting worse by the day, i have been to my doctors a number of times and he has given me arthrotec 50, but this isnt doin anythin. i am now at the point where i am walkin funny and it hurts when i breath out. Im at a lose right now and dont know wot to do. Alan
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

You seem to be barking at the wrong tree now. YOu should infact see a specialist now. Since the current treatment has not helped you even for long time. You are not getting right about the treatment.

A pain when you breath out is during expiration, where no muscle is actively involved is something bothersome. it is not muscular then. Meet a competent specialist who can run some tests to determine the cause of the pain. I am unable to advise you the specialist because the query is insufficient to guide.

You can meet a Orthopedic Surgeon. Your current doctor can guide you as well.
Answered: Mon, 18 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor